# SDR R61A20070010

- Difficulty date: May 4, 2007
- Submitted: May 10, 2007
- Operation: Air carrier
- Aircraft: N823MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000044
- Aircraft time: 6,323 hours, 4,400 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Controller
- Part number: 1700064E
- Part serial: 0184
- Condition: Failed
- Location: E&E Bay
- Part time: 6,453 hours, 4,422 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED SLATS FAIL MESSAGE ON APPROACH.  SLATS FAILED AT 3 DEGREES, DECLARED AN EMERGENCY AND FOLLOWED QRH PROCEDURES LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO AIRCRAFT AND TROUBLESHOT.  REMOVED AND REPLACED SF-ACE CONTROLLER, SYSTEM OPERATIONAL CHECK GOOD AND A/C WAS RETURNED TO SERVICE.
